# SDR AWXA200500486

- Difficulty date: April 4, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C314962
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK FOUND THE RIGHT TOP AFT SECTION OF RUDDER DELAMINATED AT RUDDER STA 238.  MAINTENANCE REMOVED DELAMINATED SECTION OF RT TOP AFT RUDDER CONDUCTIVE FRAME; FABRICATED A NEW REPLACEMENT SECTION OF CONDUCTIVE FRAME PER DWG 65C25841; INSTALLED REPAIR PART IAW B737-300 51-40-04.
